MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY GIGLI; SAW WIRE

SYMMETRY SURGICAL INC SYMMETRY GIGLI; SAW WIRE
Model Number 75-1003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was not available.The device was discarded immediately after use, therefore pictures could not be provided and the device could not be returned for evaluation.A review of the customer's order history determined that the most recent purchase for this product code was 2014.This indicates that the device used was at least 7 years old.However, this cannot be confirmed as the customer was not able to provide a lot number.Based on the information available, a true root cause cannot be determined.However, it is likely that the device had significant wear and tear over 7 years of use.There has been a total of 908 sold since 2012 with no additional complaints recorded.This is an isolated event and no further actions are required.We will continue to track and trend for future occurrences.This can be seen as the final report.If additional information is obtained that alleges additional patient involvement or the need for corrective actions, a follow up report will be submitted.User facility report# 2200101000-2021-8019.This submission is passed due as we recently discovered that the original submission was not accepted due to an old version of esubmitter.
 
Event or Problem Description
The customer alleged that the gigli saw cables broke during use.No pieces were broken off in the body.

Brand Name
SYMMETRY GIGLI
Common Device Name
SAW WIRE
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key13544452
Report Number3007208013-2021-00034
Device Sequence Number5721347
Product Code GFA
UDI-Device Identifier00887482030097
UDI-Public00887482030097
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75-1003
Device Catalogue Number75-1003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown